# SDR SWAA2013012411802

- Difficulty date: January 19, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 21,293 hours, 12,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6561374
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TO SIDEWALL SUPPORT AT RBL 23 CORRODED, BS 420 - 440, WL 156.  REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT SECTION AT RBL 23 BS 420-440 WL156 PER SRM 53-00-53-1A-2, SRM 53-30-15-01-1, SRM 51-40-05, AND SRM 51-40-02.
